# SDR SWAA2014110433660

- Difficulty date: October 1, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 93,832 hours, 57,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545410155
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM UPPER CHORD AFT END OTBD FLANGE FWD FASTENER HOLE CRACKED AT BS 727B-3 RBL 24.8.  REPAIRED BEAM IAW EA.
